# SDR ARWA20080202

- Difficulty date: February 3, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N478CT
- Make and model: Doug DC-10-30F
- Aircraft serial: 47819
- Aircraft time: 86,835 hours, 19,696 cycles
- System (JASC): 8097 · Engine Starting System Wiring
- Part: Connector
- Condition: Dirty
- Location: Start Valve
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

UPON ADVANCING, THE POWER LEVERS FOR TAKEOFF, NR 3 START VALVE LIGHT ILLUMINATED, LIGHT EXTINGUISHED WHEN POWER LEVERS WERE RETARDED TO IDLE.  CLEANED AND SECURED CONNECTOR AT NR 3 ENGINE STARTED VALVE, OPERATIONAL CHECK AT BLAST FENCE TAKEOFF POWER IAW MM 71-00-00 AND 80-10-00.
